# SDR DALA2016010800229

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 42,068 hours, 36,155 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED AN APU STARTER FIRE UPON ARRIVING TO GATE AFTER FLIGHT.  RAMP PERSONNEL NOTIFIED MAINTENANCE THAT HEAVY SMOKE, WAS COMING OUT OF APU COMPARTMENT.  MAINTENANCE OPENED LT APU ACCESS DOOR AND FOUND STARTER ON FIRE.  GROUND BASED FIRE EXSTINGUISHER DISCHARGED.  NO COCKPIT FIRE INDICATION. R & R APU IAW AMM.  CLEANED APU COMPARTMENT OF EXTINGUISHING AGENT.  OPERATION CHECKS OK.
